Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 8, NWS Fort Worth, TX

October 22, 200729 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Oct 22, 2007, 4:09 AM CDT for 29 counties in Texas. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2007, 4:09 AM CDT (09:09 UTC)
Expired
Oct 22, 2007, 9:00 PM CDT
In force
17 hr
Issued by
NWS Fort Worth, TX
All 29 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-457 J/kg
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 220909
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
409 AM CDT MON OCT 22 2007

...WIND ADVISORY FOR THE WESTERN HALF OF NORTH TEXAS TODAY...

.A STRONG PRESSURE GRADIENT WILL PREVAIL OVER THE WESTERN HALF
OF NORTH TEXAS TODAY...RESULTING IN STRONG AND GUSTY NORTHWEST
WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH. THE STRONG
WINDS WILL DIMINISH BELOW ADVISORY CRITERIA BEFORE SUNSET.

TXZ091>093-100>104-115>120-129>134-141>145-156>159-221715-
/O.NEW.KFWD.WI.Y.0008.071022T0909Z-071022T2300Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
409 AM CDT MON OCT 22 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. THE
ADVISORY IS FOR AREAS WEST OF A SHERMAN TO ROCKWALL...TEMPLE LINE.

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35
MPH ARE EXPECTED OVER THE WESTERN HALF OF NORTH TEXAS UNTIL LATE
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
4 follow-up statements
000 
WWUS74 KFWD 221648
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 AM CDT MON OCT 22 2007

...WIND ADVISORY CONTINUES FOR THE WESTERN HALF OF NORTH TEXAS
TODAY...

.A STRONG PRESSURE GRADIENT WILL PREVAIL OVER THE WESTERN HALF OF
NORTH TEXAS TODAY...RESULTING IN STRONG AND GUSTY NORTHWEST WINDS
OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH. THE STRONG WINDS
WILL DIMINISH BELOW ADVISORY CRITERIA BEFORE SUNSET.

TXZ091>093-100>104-115>120-129>134-141>145-156>159-222300-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-071022T2300Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1148 AM CDT MON OCT 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON.
THE ADVISORY IS FOR AREAS WEST OF A SHERMAN...ROCKWALL...TEMPLE
LINE.

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
35 MPH ARE EXPECTED OVER THE WESTERN HALF OF NORTH TEXAS UNTIL
LATE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 222058
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT MON OCT 22 2007

...WIND ADVISORY CONTINUES FOR THE WESTERN HALF OF NORTH TEXAS
FOR THE REST OF THE AFTERNOON...

.A STRONG PRESSURE GRADIENT WILL PREVAIL OVER THE WESTERN HALF OF
NORTH TEXAS IS RESULTING IN STRONG AND GUSTY NORTHWEST WINDS OF
20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH. THE STRONG WINDS
WILL DIMINISH BELOW ADVISORY CRITERIA BEFORE SUNSET.

TXZ091>093-100>104-115>120-129>134-141>145-156>159-222300-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-071022T2300Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
358 PM CDT MON OCT 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
35 MPH ARE EXPECTED OVER THE WESTERN HALF OF NORTH TEXAS FOR THE
REMAINDER OF THE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 222245 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT MON OCT 22 2007

...WIND ADVISORY FOR THE WESTERN HALF OF NORTH TEXAS HAS BEEN
EXTENDED THROUGH 9 PM CDT...

.THE STRONG PRESSURE GRADIENT ACROSS NORTH TEXAS IS RESULTING IN 
STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL
GUSTS TO 35 MPH. THE STRONG WINDS ARE EXPECTED TO DECREASE LATER
THIS EVENING. 

TXZ091>093-100>104-115>120-129>134-141>145-156>159-230200-
/O.EXT.KFWD.WI.Y.0008.000000T0000Z-071023T0200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
545 PM CDT MON OCT 22 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
35 MPH ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS
AND THEN DECREASE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 230157 AAB
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT MON OCT 22 2007

...THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT...

.THE STRONG AND GUSTY NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY
ARE STARTING TO DECREASE. NORTHWESTERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED THROUGH MIDNIGHT...WITH THE SPEEDS THEN DECREASING TO 10
TO 20 MPH.



TXZ091>093-100>104-115>120-129>134-141>145-156>159-230300-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-071023T0200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
857 PM CDT MON OCT 22 2007

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. 

THE STRONG AND GUSTY NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY
ARE STARTING TO DECREASE. NORTHWESTERLY WINDS OF 15 TO 25 MPH ARE
EXPECTED THROUGH MIDNIGHT...WITH THE SPEEDS THEN DECREASING TO 10
TO 20 MPH.

$$

58

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Oct 22, 4:03 AM CDT, 6 minutes earlier.

Area forecast discussion, Oct 22, 4:03 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
403 AM CDT MON OCT 22 2007

.DISCUSSION...
THE PAST WEEK HAS BEEN NOTHING SHORT OF A FORECASTING NIGHTMARE
AS MODELS HAVE BEEN ALTERNATING WILDLY WITH SYNOPTIC FEATURE
FORECASTS. AND EVEN THOUGH WE ARE JUST A DAY OR TWO AWAY FROM
THE TIME PERIOD IN QUESTION...THERE IS NO CONSENSUS AND CONFIDENCE
IN THE FORECAST REMAINS LOW BEYOND TONIGHT. THE LATEST RUN OF
MODELS ARE IN AGREEMENT THAT AN UPPER LOW WILL CUT OFF AT THE BASE
OF THE LONGWAVE TROUGH TODAY...BUT THERE IS TREMENDOUS DISPARITY
ON WHERE THE UPPER LOW WILL BE TUESDAY THROUGH FRIDAY. SOLUTIONS
RANGE ANYWHERE FROM NEW MEXICO TO NORTH TEXAS TO GEORGIA.

FOR TODAY...POWERFUL STORM SYSTEM WILL RESULT IN CONTINUED
FRONTOGENETIC FORCING AND WIDESPREAD POST FRONTAL PRECIPITATION
THROUGH EARLY AFTERNOON. RAIN CHANCES WILL END FROM WEST TO EAST
DURING THE LATE MORNING AND AFTERNOON HOURS. WILL SHOW ISOLATED
THUNDERSTORMS IN THE FORECAST...BUT EXPECT PRIMARILY RAIN. STRONG
COLD ADVECTION WILL WORK IN TANDEM WITH CLOUDS/RAIN TO KEEP
TEMPERATURES NEARLY STEADY THROUGH TODAY. WINDY CONDITIONS ARE
EXPECTED OVER MUCH OF NORTH TEXAS...AND WE HAVE ISSUED A WIND
ADVISORY OVER THE WESTERN HALF OF NORTH TEXAS WHERE RUC MODEL
PROGS 925 MB WINDS TO BE STRONGEST.

BY TONIGHT...THE UPPER LEVEL LOW WILL HAVE CLOSED OFF AND BEGIN TO
SLOW ITS EASTWARD MOTION. SOME OF THE MODELS SHOW CLEARING SKIES
IN THE WESTERN AND PERHAPS CENTRAL ZONES WHICH WOULD RESULT IN
GOOD RADIATIONAL COOLING AND LOW TEMPS COLDER THAN THIS FORECAST
INDICATES.

DEPENDING ON THE MODEL YOU CHOOSE...TUESDAY AND WEDNESDAY WILL BE
ANYWHERE FROM RAINY AND COLD WITH HIGHS NEAR 50...IF THE UPPER
LEVEL LOW MOVES INTO WEST TEXAS -- OR SUNNY AND NICE WITH HIGHS IN
LOW 70S...IF THE UPPER LOW CONTINUES MOVING EASTWARD. THE GFS
ENSEMBLE MEAN AND SREF WERE A GOOD BLEND OF THE VARIOUS MODEL
SOLUTIONS...WHICH IS JUST A LITTLE SLOWER/FARTHER WEST THAN THE 0Z
OPERATIONAL GFS. THEREFORE...THIS FORECAST ASSUMES THAT THE UPPER
LEVEL LOW STALLS OUT OVER THE ARKLATEX REGION TUESDAY AND WANDERS
BACK OVER NORTH TEXAS THROUGH THURSDAY BEFORE GETTING KICKED OFF
TO THE NORTHEAST FRIDAY. THIS WILL RESULT IN CLOUDY AND COOL
CONDITIONS FOR MUCH OF THE AREA. WRAP AROUND LIGHT RAIN WILL OCCUR
IN ASSOCIATION WITH THE WANDERING UPPER LEVEL LOW TUESDAY THROUGH
WEDNESDAY NIGHT...ESP FOR THE NORTHERN HALF OF THE CWA WHERE THE
HIGHEST POPS ARE FORECAST. ALTHOUGH I DO NOT HAVE AS MUCH CLOUD
COVER OR RAIN IN THE FORECAST FOR THE SOUTHERN ZONES...IT SHOULD
BE NOTED THAT IF THE UPPER LOW DRIFTS SOUTHWARD THIS WILL CHANGE.

SINCE CONFIDENCE ON THE TRACK/POSITION OF THE CUT OFF IS SO
LOW...STAYED IN THE BALLPARK OF THE GFS MOS WITH SOME ADJUSTMENTS
TO MAX/MIN TEMPS TUES-THURS. HAVE RAIN CHANCES ENDING THURSDAY AS
THE UPPER LEVEL LOW DEPARTS...AND THE FORECAST FOR NEXT WEEKEND
LOOKS DRY AND MILD AS RIDGING MOVES IN FROM THE SOUTHWEST.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  47  61  49  60 /  80  10  20  30  40
WACO, TX              58  48  65  49  64 /  80  10  10  10  20
PARIS, TX             58  46  56  46  54 / 100  20  30  40  60
DENTON, TX            56  45  60  47  59 /  80  10  20  30  40
MCKINNEY, TX          57  48  59  47  59 /  90  10  30  30  50
DALLAS, TX            58  48  60  50  60 /  90  10  20  30  40
TERRELL, TX           59  48  59  48  60 /  90  10  20  30  40
CORSICANA, TX         60  47  62  49  62 /  80  10  20  20  20
TEMPLE, TX            58  48  67  49  66 /  80  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>120-129>134-141>145-156>159.

&&
Hazardous weather outlook, Oct 22, 4:08 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
408 AM CDT MON OCT 22 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
408 AM CDT MON OCT 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF A SHERMAN TO
ROCKWALL...TEMPLE LINE THROUGH LATE AFTERNOON.

ALSO...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF
NORTH TEXAS THIS MORNING...THEN GENERALLY EAST OF A GAINESVILLE TO
FAIRFIELD LINE THIS AFTERNOON. NO SEVERE THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.